# SDR UALA2009060901639

- Difficulty date: June 9, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 53,132 hours, 7,809 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 51U711
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

LT ENG FUEL PUMP FILTER MSG.  RTFL.  REPLACED FUEL PUMP FILTER PRECAUTIONARY AND REPLACED FUEL PUMP DIFFERENTIAL PRESSURE SWITCH.  RAN ENGINE AND VERIFIED NO MESSAGE OR LEAKS.  OLD FUEL FILTER NO CONTAMINATION, REPLACED PRECAUTIONARY.
